# SDR DALA2016102807867

- Difficulty date: January 29, 2014
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 69,698 hours, 51,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 160G. REPLACED IAW SRM 53-24-00 FIG 3 (SHEET 1,2 AND 3) AND  51-30-2.
